A convenient setting for holomorphy
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 26 (1985) no. 3, p. 273-309
@article{CTGDC_1985__26_3_273_0,
     author = {Kriegl, A. and Nel, L. D.},
     title = {A convenient setting for holomorphy},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {26},
     number = {3},
     year = {1985},
     pages = {273-309},
     zbl = {0581.46041},
     mrnumber = {796352},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1985__26_3_273_0}
}
Kriegl, A.; Nel, L. D. A convenient setting for holomorphy. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 26 (1985) no. 3, pp. 273-309. http://www.numdam.org/item/CTGDC_1985__26_3_273_0/

Ancel, F.D., Collections of paths and rays in the plane which fix its topology, Topology and Appl. 15 (1983), 99-110. | MR 686088 | Zbl 0529.26006

Bochnak, J.& Siciak, J., Analytic functions in topological vector spaces, Studia Math. 39 (1971), 77-112. | MR 313811 | Zbl 0214.37703

Colombeau, J.F., On some various notions of infinite dimensional holomorphy, Lecture Notes in Math. 364, Springer (1974), 145-149. | MR 420273 | Zbl 0282.46033

Colombeau, J.F., Differential calculus and holomorphy, North-Holland Math. St. 64 Amsterdam, 1982. | MR 671252 | Zbl 0506.46001

Dineen, S., Holomorphic functions on strong duals of Fréchet-Montel spaces, in: Infinite dimensional holomorphy and applications, North-Holland Math. St. 12 (1977), 147-166. | MR 493332 | Zbl 0379.46039

Dineen, S., Complex analysis in locally convex spaces, North-Holland Math. St. 57 Amsterdam, 1981. | MR 640093 | Zbl 0484.46044

Fantappiè, L., I functionali analitici, Atti Accad. Naz. Lincei Mem. 3-11 (1930), 453-683. | JFM 56.1024.01

Fantappiè, L., Überblick über die Theorie der analytischen Funktional und ihre Anwendungen, Jber. Deutsch. Math.-Verein. 43 (1933), 1-25. | Zbl 0008.01705

Frölicher, A., Gisin, B. & Kriegl, A., General differentiation theory, Category theoretic methods in Geometry, Proceedings, Aarhus (1983), 126-153. | MR 739542 | Zbl 0602.58011

Frölicher, A. & Kriegl, A., Cartesian closed categories of differentiable maps, preprint, 1983, Geneva. | MR 718065

Gâteaux, R., Fonctions d'une infinité de variables indépendantes, Bull. Soc. Math. France 47 (1919), 70-96. | JFM 47.0382.01 | Numdam | MR 1504784

Graves, L.M., Topics in functional calculus, Bull. AMS 41 (1935), 641-662. | Zbl 0013.02502

Hille, E., Functional analysis and semi-groups, AMS Colloq. Publ. 31 (1948), New York. | MR 25077 | Zbl 0033.06501

Hogbe-Nlend, H., Bornologies and functional analysis, North-Holland Math. St. 26, Amsterdam, 1977. | MR 500064 | Zbl 0359.46004

Jarchow, H., Locally convex spaces, Teubner, Stuttgart, 1981. | MR 632257 | Zbl 0466.46001

Kriegl, A., Die richtigen Räume für Analysis im Unendlich-Dimensionalen, Monatsh. Math. 94 (1982), 108-124. | MR 678046 | Zbl 0489.46035

Kriegl, A., Eine kartesisch abgeschlossene Kategorie glatter Abbildungen zwischen beliebigen lokalkonvexen Vektorräumen, Monatsch. Math. 95 (1983), 287-309. | MR 718065 | Zbl 0511.46043

Lazet, D., Applications analytiques dans les espaces bornologiques, Sém. P. Lelong 1971-72, Lecture Notes in Math. 332, Springer (1973), 1-47. | MR 428352 | Zbl 0262.46047

Nachbin, L., A glimpse at infinite dimensional holomorphy, Lecture Notes in Math. 364, Springer (1974), 69-79. | MR 394204 | Zbl 0276.32016

Nel, L.D., Topological universes and smooth Gelfand-Naimark duality, Contemporary Math. 30 (1984), 244-276. | MR 749775 | Zbl 0548.46054

Nel, L.D., Upgrading functional analytic categories, Proc. Int. Conf. Categorical Topology (Toledo 1983). (To appear, 84 b) | MR 785026 | Zbl 0555.46034

Nel, L.D., Enriched locally convex structures, differential calculus and Riesz representation (Preprint, 84 c). | MR 857565

Pizanelli, D., Applications analytiques en dimension infinie, Bull. Sci. Math. 96 (1972), 181-191. | MR 331061 | Zbl 0241.46042

Sebastião E. Silva, J., Sui fondamenti della teoria del funzionali analitici, Portugal Math. 12 (1953), 1-46. | Zbl 0053.08301

Sebastião E Silva, Le calcul différentiel et intégral dans les espaces localement convexes, réels ou complexes, Atti Accad. Naz. Lincei: 20 (1956), 743-750; and 21 (1956), 40-46. | Zbl 0072.13001

Sebastião E Silva, Conceitos de função diferenciável em espaços localmente convexos, Publ. Centro de Estudos Mat. de Lisboa, 1957. | MR 101472

Seip, U., A convenient setting for differential calculus, J. Pure & Appl. Algebra 14 (1979), 73-100. | MR 515488 | Zbl 0397.58014

Seip, U., A convenient setting for smooth manifolds, J. Pure & Appl. Algebra 21 (1981), 279-305. | MR 617137 | Zbl 0463.58001

Taylor, A.E., Analytic functions in general analysis, Ann. Scuola Norm. Pisa 2.6 (1937), 277-292. | JFM 63.0359.01 | Numdam | MR 1556793

Taylor, A.E., Linear operations which depend analytically on a parameter, Ann. of Math. 39 (1938), 574-593. | MR 1503426 | Zbl 0019.31201

Zorn, M.A., Characterizations of analytic functions in Banach spaces, Ann. of Math. 46 (1945), 585-593. | MR 14190 | Zbl 0063.08407

Zorn, M.A., Derivatives and Fréchet differentials, Bull. AMS 52 (1946), 133-137. | MR 14595 | Zbl 0061.25002